Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Discrete Applied Mathematics
    Year: 1991
    Volume: 31
    Number: 3
    DBLP: db/journals/dam/dam31.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 23  
    Select a publication
    Show Title Venue Rating Date
    Conference paper
    Karel Culik II, Tero Harju.
    Splicing semigroups of dominoes and DNA.
    Discrete Applied Mathematics 1991, Volume 31 (0) 1991
    Conference paper
    Pankaj K. Agarwal, Alok Aggarwal, Boris Aronov, S. Rao Kosaraju, Baruch Schieber, Subhash Suri.
    Computing external farthest neighbors for a simple polygon.
    Discrete Applied Mathematics 1991, Volume 31 (0) 1991
    Conference paper
    K. B. Reid.
    The relationship between two algorithms for decisions via sophisticated majority voting with an agenda.
    Discrete Applied Mathematics 1991, Volume 31 (0) 1991
    Conference paper
    Hiroshi Maehara.
    Distances in a rigid unit-distance graph in the plane.
    Discrete Applied Mathematics 1991, Volume 31 (0) 1991
    Conference paper
    Komei Fukuda, Shigemasa Saito, Akihisa Tamura.
    Combinatorial face enumeration in arrangements and oriented matroids.
    Discrete Applied Mathematics 1991, Volume 31 (0) 1991
    Conference paper
    David Avis.
    Preface.
    Discrete Applied Mathematics 1991, Volume 31 (0) 1991
    Conference paper
    Srinivasa Rao Arikati, C. Pandu Rangan.
    An efficient algorithm for finding a two-pair, and its applications.
    Discrete Applied Mathematics 1991, Volume 31 (0) 1991
    Conference paper
    William O. J. Moser.
    Problems, problems, problems.
    Discrete Applied Mathematics 1991, Volume 31 (0) 1991
    Conference paper
    Paolo M. Soardi, Wolfgang Woess.
    Uniqueness of currents in infinite resistive networks.
    Discrete Applied Mathematics 1991, Volume 31 (0) 1991
    Conference paper
    Peter Egyed, Rephael Wenger.
    Ordered stabbing of pairwise disjoint convex sets in linear time.
    Discrete Applied Mathematics 1991, Volume 31 (0) 1991
    Show item 1 to 10 of 23  

    Your query returned 23 matches in the database.